Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Kantowski-Sachs Universe in the Varying Speed of Light Theory


G. S. Khadekar and Arti Ghogre


In this work we have considered the Kantowski-Sachs (KS) universe in the framework of varying speed of light theory. We have presented the general
solution of the gravitational field equations with variable speed of light c(t),
gravitational coupling parameter G(t) and decaying vacuum energy Λ(t) for the
KS model. In the limiting case for the equation of state (EOS) parameter γ = 2
(stiff fluid with p = ρ c^2) and γ = 1 (dust with p = 0), exact solutions of the field
equations are obtained. The numerical solutions are also presented for both the cases. Moreover, it is shown that in the limiting case of large time, the mean anisotropy parameter tends to zero for γ = 2 and γ = 1. Thus the time variation of the fundamental constants provides an effective mechanism for making the KS universe isotropic

Keywords and Phrases : general relativity, Kantowski-Sachs universe, varying speed of light
Submission date : December 21, 2019

Accepted date: April 27, 2020

cited by: J.T.S. Vol. 13 (2019), pp.61-72


Download PDF